MathSciNet Relay Station
MathSciNet bibliographic data
MR649004 46E15 (30D55 46E40)
Bukhvalov, A. V.; Danilevich, A. A. Boundary properties of analytic and harmonic functions with values in a Banach space. (Russian) Mat. Zametki 31 (1982), no. 2, 203–214, 317.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement